Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

15 People found this comment helpful

I had my first Injectafer infusion today, and it wasn't bad at all. I had some weird tingling when the Injectafer was going in and my hand ached a little, but it was over in 20 minutes. It was definitely worth it to feel better. FYI, it can raise your blood pressure but it lowered mine a little. Had a small dizzy moment then it was gone. A BP check showed a small drop in my BP. Don't be scared to ...

Most voted negative review

1 People found this comment helpful

I had severe back pain and some chest pain that lasted for several days.

Shared reviews and ratings

Anonymous | 35-44 | On medication for less than 1 month | Patient
6/12/2021
Condition: Anemia from Inadequate Iron
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Please research before you choose with infusion you will choose for your iron deficiency. I got severe Hypophosphatemia after my injectafar infusion. I still feel horrible a month later. This could take months ! Electrolyte imbalance is scary.

Report this postFill 3Created with Sketch.
Ladybugqueta | 35-44 | Female | On medication for less than 1 month | Patient
6/3/2021
Condition: Anemia from Inadequate Iron
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I got my first injection 2 days ago. I was fine but a bit tired that day but the next night, last night, was horrible. It started with pain in my right upper arm. Then I got a really bad radiating headache on my left then my neck started with the bad radiating pain on the left then before i knew it my entire body excluding my feet had the horrible radiating pain. It would ease just a little then hit really hard. It also felt like there was a band across my chest doing the same effect to my heart. It wasn't joint pain. I took a advil and was able to rest a little but i probably should have went to the ER but i just did not want to move. I've been in bed exausted since Tuesday when i got it. All this happened last night which was Wednesday. I'm still hurting and I don't know what to do because my center is closed.

Report this postFill 3Created with Sketch.
Happymom48 | 45-54 | Female | On medication for less than 1 month | Patient
3/24/2020
Condition: Anemia from Inadequate Iron
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Had this in 2017 a few weeks after I’m painting my whole house! Had energy lost weight. Did another one yesterday. No problems at all. Love it recommend to everyone with iron deficiency. My doctor told me when I feel sluggish to let them know and I can come in and get another one. Getting my second dose next week. If you’re experiencing other problems I guarantee It isn’t from this. I am a medical assistant with a physician. We always have patients looking for a reason why they are having problems when we treat them. Sorry it was probably there before and you didn’t realize it. Don’t listen to the nay sayers.

Report this postFill 3Created with Sketch.
L | 45-54 | On medication for 2 to less than 5 years | Patient
3/20/2020
Condition: Anemia from Inadequate Iron
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

My Dr. switched to this drug two treatments ago. I spoke to dr after the first one and said I usually feel better after but this time I didn't. I still felt tired, irritable achey. He didn't say anything so I assumed it was caused by something else like my period or having a cold. During the past year I have had muscle joint pain having to go to PT. One doctor thinks I may have RA due to muscle/joint pain. I had second treatment at the end of Jan and I again don't feel better. I don't feel like myself. I have lack of energy/motivation, very emotional/irritable with everyone, forgetful sometimes dizzy. Still have muscle/joint pain. I just read side effects need to have phosphorus test done as the effects are very similar to what I have been experiencing.

Report this postFill 3Created with Sketch.
Jeriann | 55-64 | On medication for less than 1 month | Patient
2/20/2020
Condition: Anemia from Inadequate Iron
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

As I was getting my infusion of injectafer my feet and legs started to swell really bad. So I told the Dr. about it and his reply was, it wasn't from that. The second dose was ten times worse, I could hardly walk my feet were in so much pain! The swelling didn't go away for a year, mean while I now am suffering from Ulcers. I know for a fact this medication has caused this issue. I called the company and they said they never heard of that happening. I'm here to tell you it did happen! Right as I was getting the infusion. I'm not saying this will happen to anybody else, but it for sure could. I had the longer infusion a few years ago and never had a side effect from it.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More